# SDR UPS96421700

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK AT BS 255 AT LBL 53 IS CORRODED, CORROSION BEYOND LIMITS.  REPLACED DAMAGE SEAT TRACK FROM BS 310 AT LBL ACC SRM 53-10-05 FIG 1.
